Please note, due to unusually high demand, processing times for Veterinary Prescriptions is currently up to 5 working days.
Royal Mail are currently experiencing resourcing issues affecting deliveries in some areas. Click Here for more details
Beechams All-in-one Liquid 160ml
Beechams All-in-one Liquid 160ml
£3.79 Save: £1.06 RRP: £4.85
- This product is limited to 2 per order.
This product is typically dispatched within 1-3 working days from date of order when using our standard delivery or 48 Hour Tracked and Signed service.
Weight: 176g (includes packaging)
Beechams All In One Liquid - is a menthol flavoured syrup in a non-drowsy formula to help you get on with your day. It contains three active ingredients:
Paracetamol to relieve your headache, shivers, aches and pains.
A decongestant to relieve your catarrh and help clear your blocked nose and sinuses.
An expectorant to relieve chesty coughs.
Beechams All-In-One is a product for the short term relief of the symptoms of colds, chills and influenza. These symptoms include headache, shivers, aches and pains, blocked nose and sinuses, also chesty coughs.
Adults and children 12 years and over: Fill measure cup to 20ml mark and take one dose (four 5ml spoonfuls). Repeat every 4 hours as necessary, but do not take more than 4 doses in any 24 hours. Do not give to children under 12 years of age except on medical advice. Do not exceed the stated dose.
Do not take this medicine if:
You are allergic to paracetamol, guaifenesin, phenylephrine hydrochloride or any of the other ingredients that are listed in this product. Colour E 110 can cause allergic type reactions including asthma. Allergy is more common in those allergic to aspirin.
You have kidney or liver problems, overactive thyroid, diabetes, or are under the care of your doctor for high blood pressure or heart disease.
You are taking drugs prescribed by your doctor or hospital for depression (including monoamine oxidase inhibitors or MAOIs), or for heart problems (including beta blockers and anticoagulants eg: warafin).
You are pregnant, suffer from liver disease, epilepsy, alcoholism, brain injury or disease. The product may increase or decrease the effects of other medicines you are taking.
The product contains 19% v/v alcohol (ethyl alcohol) the equivalent to 3.8ml per 20ml dose. Do not exceed the stated dose and do not take with other cold or decongestant products, or with alcohol.
You should carefully read all product packaging and labels prior to use
Side effects relating to Beechams All In One Liquid:
Skin rashes and other allergic effects can occur with paracetamol. Guaifenesin may cause an upset stomach. There have been a few reports of raised blood pressure, headache, dizziness, upset stomach, difficulty in sleeping and palpitations occurring with phenylephrine. These effects should go away if you stop taking the medicine.
Each 20ml dose contains: Paracetamol 500mg, Guaifenesin 200mg, and Phenylephrine Hydrochloride 10mg as the active ingredients.
Liquid also contains: Sorbitol, Glycerol, Ethyl Alcohol, Propylene Glycol, Sodium Cyclamate, Acessulfame K, Sodium Citrate, Xantham Gum, Citric Acid Monohydrate, Coughsweet Flavour, Colours (Sunset Yellow E110) Patent Blue V (E131) and Water.